File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Quasi-maximum exponential likelihood estimators for a double AR(p) model

TitleQuasi-maximum exponential likelihood estimators for a double AR(p) model
Authors
KeywordsAsymptotic normality
Double AR(p) model
QMELE and strong consistency
Issue Date2013
Citation
Statistica Sinica, 2013, v. 23, n. 2, p. 251-270 How to Cite?
AbstractThe paper studies the quasi-maximum exponential likelihood estimator (QMELE) for the double AR(p) (DAR(p)) model: yt = ∑i=1p φiyt-1 + ηt√w+∑i=1pα iy2t-i, where {ηt} is a white noise sequence. Under a fractional moment of yt with Eη2t < ∞, strong consistency and asymptotic normality of the global QMELE are established. A formal comparison is given with the QMLE in Ling (2007) and WLADE in Chan and Peng (2005). A simulation study is carried out to compare the performance of these estimators in finite samples. An example on the exchange rate is given.
Persistent Identifierhttp://hdl.handle.net/10722/230937
ISSN
2015 Impact Factor: 0.838
2015 SCImago Journal Rankings: 2.292

 

DC FieldValueLanguage
dc.contributor.authorZhu, Ke-
dc.contributor.authorLing, Shiqing-
dc.date.accessioned2016-09-01T06:07:12Z-
dc.date.available2016-09-01T06:07:12Z-
dc.date.issued2013-
dc.identifier.citationStatistica Sinica, 2013, v. 23, n. 2, p. 251-270-
dc.identifier.issn1017-0405-
dc.identifier.urihttp://hdl.handle.net/10722/230937-
dc.description.abstractThe paper studies the quasi-maximum exponential likelihood estimator (QMELE) for the double AR(p) (DAR(p)) model: yt = ∑i=1p φiyt-1 + ηt√w+∑i=1pα iy2t-i, where {ηt} is a white noise sequence. Under a fractional moment of yt with Eη2t < ∞, strong consistency and asymptotic normality of the global QMELE are established. A formal comparison is given with the QMLE in Ling (2007) and WLADE in Chan and Peng (2005). A simulation study is carried out to compare the performance of these estimators in finite samples. An example on the exchange rate is given.-
dc.languageeng-
dc.relation.ispartofStatistica Sinica-
dc.subjectAsymptotic normality-
dc.subjectDouble AR(p) model-
dc.subjectQMELE and strong consistency-
dc.titleQuasi-maximum exponential likelihood estimators for a double AR(p) model-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.doi10.5705/ss.2011.086-
dc.identifier.scopuseid_2-s2.0-84884240655-
dc.identifier.volume23-
dc.identifier.issue2-
dc.identifier.spage251-
dc.identifier.epage270-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats